MathSciNet Relay Station
MathSciNet bibliographic data
MR1416078 (98c:46088) 46H05 (47B47)
Brešar, Matej Derivations mapping into the socle. II. Proc. Amer. Math. Soc. 126 (1998), no. 1, 181–187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement